It is currently Mon Aug 21, 2017 1:13 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: hopewins titration
PostPosted: Tue Jul 12, 2011 9:29 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jul 09, 2011 8:59 pm
Posts: 59
So after reading all the advice and slow down,Romeo is right,its a disease of "more and now" So after being on 3 mg for a month(was on 4mg for 7 mos) I decided to go down to 2.25 on 7/9.I dose twice a day...2 in the a.m. and.25 in the p.m,I could not wait for the p.m. though.... I wanted it badly,not so much physical ,probably as mental...I will keep you posted...please keep me posted everyone! HUGS


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 17, 2011 12:28 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Sun Jul 17, 2011 9:42 am
Posts: 33
I hope the tapering is going well for you :)

I'm in the process of tapering down also. Was taking 8-16mgs a day, but mostly 8. Yesterday I started taking 4 mg and feel fine SO FAR.

It would be nice to hear about your progress and how you are doing.


Top
 Profile  
 
 Post subject: cinnagirl
PostPosted: Sun Jul 17, 2011 4:59 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jul 09, 2011 8:59 pm
Posts: 59
Hi how are you? I hope well . wow 8mg to 4mg. You did this starting yesterday..if I'm correct. I have read an experienced the benefits of a slow titration on this site and how I feel a day or two after lowering my dose."Most" go slowly but not all.I did really feel yucky at that dose,but my body needs to adjust to that before I can move on.Let us know how you are,and if you should be uncomfortable everyone here has great tapering advice.Some say they are very comfortable until they go below 2mg. I would love to hear how your journey goes.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Jul 17, 2011 8:58 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Sun Jul 17, 2011 9:42 am
Posts: 33
Well, I started feeling fidgety...which I'm sure was just mental, but I decided to just wait til Friday when I talk to my doctor and get his advice on it. I think I will try to do it a little slower starting with my next refill. Hope all is going well for you.


Top
 Profile  
 
 Post subject: Cinnagirl
PostPosted: Fri Jul 22, 2011 9:40 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jul 09, 2011 8:59 pm
Posts: 59
Hi...sorry so late.I have decided to stay on subs a little longer,after alot of prayer and discussion with experienced people,I feel I am not 100% ready,how are you doing?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 22, 2011 11:31 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Sun Jul 17, 2011 9:42 am
Posts: 33
Totally understandable. You have to do what feels best for you. My doctor doesn't want me to to taper down, so I'm gonna stay at 8mg. I really want to get off completely after I give birth, but I am so scared of the wd's--especially the depression. Plus, I have pain issues pertaining to collapsed vertebrae in my back. So, I will probably stay on this dose for quite some time :( I wish it wasn't so hard to quit this medication! I wish you all the best on this hard road we are on.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group